# SDR ASAA2020013022013

- Difficulty date: January 12, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- Aircraft time: 38,018 hours, 14,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH LATERAL SUPPORT FRAME AT FR69-FR70 HAS CORROSION ON LOWER SIDE    GROUNDED - YES. REMOVED AND REPLACED FRAME SUPPORT IAW A319 SRM 51-42-11 REF AIRBUS DWG D53474180. THIS IS A CATEGORY "A" REPAIR (NO ALLOWABLE DAMAGE LIMITS GIVEN IN A319 SRM)
